# SDR 2000UALA00024

- Difficulty date: January 19, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7295U
- Make and model: Boeing 727222
- Aircraft serial: 21573
- Aircraft time: 68,612 hours, 34,688 cycles
- Engine: Pwa JT8D15
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

JUST AFTER TAKEOFF ROTATION, NR 3 FIRE BELL/WARNING ALERTED.  ENGINE SHUT DOWN.  LIGHT WENT OUT AND BELL SILENCED.  RETURNED TO BUFFALO.  *S/D*  8TH STAGE PNEUMATIC EXTENSION DUCT BETWEEN SADDLE DUCT AND STUB WING LEAKING.  REPLACED DUCT AND NO LEAKS WERE NOTED.
